MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FST FIX FLX REV CRVD INSRTR BNDR CANN ST; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. FST FIX FLX REV CRVD INSRTR BNDR CANN ST; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 72205325
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during 3-4 procedures, the suture of the fast-fix flex devices broke off while tensioning the knot down.The residual suture was removed with a shaver.It is unknown the exact number of patients who experienced this issue or the outcomes for the patients involved.No additional information was provided.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during an unknown procedure, the suture of one (1) fast-fix flex broke off while tensioning the knot down.The residual suture was removed with a shaver.There was a non significant-delay, with no additional anesthesia being required, and the procedure was completed using the same device.No further complications were reported.
 
Additional Manufacturer Narrative
H11: internal complaint reference: case-(b)(4).H2: additional information on b5, e1, e2, e3 & h6 (health effect - impact code).
 
Event or Problem Description
It was reported that, during 3-4 procedures, the suture of the fast-fix flex devices broke off while tensioning the knot down.The residual suture was removed with a shaver.There were non significant-delays, with no additional anesthesia being required, and the procedures were completed using the same devices.It is unknown the exact number of patients who experienced this issue or the outcomes for the patients involved.No additional information was provided.

Brand Name
FST FIX FLX REV CRVD INSRTR BNDR CANN ST
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24876182
Report Number1219602-2026-01079
Device Sequence Number10002401
Product Code GAT
UDI-Device Identifier00885556780800
UDI-Public885556780800
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205325
Device Lot Number2201550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/15/2026
04/29/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/20/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown